# SDR FDEA202203090775

- Difficulty date: March 9, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 58,259 hours, 28,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY/ UNARMED LIGHT INOP       RELAMPED THE EMERGENCY "UNARMED" ANNUNCIATION LIGHT  OPS CK GOOD PER B 757 AMM 33-51-00-5. AC OK FOR  SERVICE.
